| Model Number |
SRLP-250 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture, baker grade iii" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Company representative reported right side capsular contracture baker grade iii.Device remains implanted.
Additional Manufacturer Narrative
The date of occurrence is (b)(6), 2023.
Event or Problem Description
Patient reported right side capsular contracture baker grade iii.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to observe as it is a medical event not related to the device.Additional observations: ¿ deformation observed.¿ creases were observed.¿ wear abrasion observed.No further actions are required as the device was implanted.
Event or Problem Description